List of Publications

论文及著作

  1. 数学分析中的典型例题与解题方法(主编:孙本望,汪浩),湖南科技出版社,1981.
  2. 用线图研究图的性质,数学理论与应用,1984年01期。
  3. VMO, ESV, and Toeplitz operators on the Bergman space, Trans. Amer. Math. Soc. 302 (1987), 617-645. (Ph.D. thesis, supervised by Lewis A. Coburn)
  4. BMO on the Bergman spaces of the classical domains, Bull. Amer. Math. Soc. 17 (1987), 133-136, with C.A. Berger and L.A. Coburn.
  5. Toeplitz operators and function theory in n-dimensions, Springer Lecture Notes in Mathematics 1256 (1987), 28-35, with C.A. Berger and L.A. Coburn.
  6. The Berezin transform and the invariant Laplacian, preprint, 1987.
  7. Function theory on Cartan domains and the Berezin-Toeplitz symbol calculus, Amer. J. Math. 110 (1988), 921-953, with C.A. Berger and L.A. Coburn.
  8. Duality and Hankel operators on the Bergman spaces of bounded symmetric domains, J. Funct. Anal. 81 (1988), 260-278.
  9. The Bergman spaces, the Bloch space, and Gleason's problem, Trans. Amer. Math. Soc. 309 (1988), 253-268.
  10. Positive Toeplitz operators on weighted Bergman spaces of bounded symmetric domains, J. Operator Theory 20 (1988), 329-357.
  11. Multipliers of BMO in the Bergman metric with applications to Toeplitz operators, J. Funct. Anal. 87 (1989), 31-50.
  12. Operator Theory in Function Spaces, Marcel Dekker, New York, 1990.
  13. Hankel-Toeplitz type operators on L^1_a(&Omega), Integral Equations and Operator Theory 13 (1990), 285-302.
  14. BMO in the Bergman metric on bounded symmetric domains, J. Funct. Anal. 93 (1990), 310-350, with D. Bé kollé, C.A. Berger, and L.A. Coburn.
  15. Hilbert-Schmidt Hankel operators on the Bergman space of the open unit ball, Proc. Amer. Math. Soc. 109 (1990), 721-730.
  16. On certain composition operators and unitary operators, Proc. Symp. Pure Math. 51 , Part II, 371-385, Amer. Math. Soc., Providence, 1990.
  17. Möbius invariant Hilbert spaces of holomorphic functions in the unit ball of C^n, Trans. Amer. Math. Soc. 323 (1991), 823-842.
  18. Hankel operators on the Bergman space of bounded symmetric domains, Trans. Amer. Math. Soc. 324 (1991),707-730.
  19. Analytic Besov spaces, J. Math. Anal. Appl. 157 (1991), 318-336.
  20. Schatten class Hankel operators on the Bergman space of the unit ball, Amer. J. Math. 113 (1991), 147-167.
  21. Duality of Bloch spaces and norm convergence of Taylor series, Michigan Math. J. 38 (1991), 89-101.
  22. A Forelli-Rudin type theorem, Complex Variables 16 (1991), 107-113.
  23. Functions of bounded mean oscillation in the Bergman metric of bounded symmetric domains, Proc. Symp. Pure Math. 52, Part I, 251-262, Amer. Math. Soc., Providence, 1991.
  24. Boundary behavior of derivatives of analytic functions, Michigan Math. J. 39 (1992), 129-143, with S. Axler.
  25. Composition operators belonging to Schatten classes, Amer. J. Math. 114 (1992), 1127-1145, with D. Luecking.
  26. BMO and Hankel operators on Bergman spaces, Pacific J. Math. 155 (1992), 377-395.
  27. On the failure of optimal factorization for certain weighted Bergman spaces, Complex Variables 19 (1992), 165-176, with H. Hedenmalm.
  28. An Introduction to Operator Algebras, CRC Press, 1993.
  29. Totally monotone functions with applications to the Bergman space, Trans. Amer. Math. Soc. 337 (1993), 795-806, with B. Korenblum, R. O'Neil, and K. Richards.
  30. Bloch type spaces of analytic functions, Rocky Mountain J. Math. 23 (1993), 1143-1177.
  31. Zeros of functions in Fock spaces, Complex Variables 21 (1993), 87-98.
  32. Bergman and Hardy spaces with small exponents, Pacific J. Math. 162 (1994), 189-199.
  33. Distances and Banach spaces of holomorphic functions on complex domains, J. London Math. Soc. (2) 49 (1994), 163-182.
  34. Weighted Bergman projections on the polydisc in C^n, Houston J. Math. 20 (1994), 275-292.
  35. Interpolating sequences for the Bergman space, Michigan Math. J. 41 (1994), 73-86.
  36. Holomorphic Besov spaces on bounded symmetric domains, Quart. J. Math. Oxford (2) 46 (1995), 239-256.
  37. Coefficient multipliers between Bergman and Hardy spaces, Mathematik 42 (1995), 413-426.
  38. Hyponormal Toeplitz operators with polynomial symbols, Integral Equations and Operator Theory 21 (1995), 376-381.
  39. Evaluation operators on the Bergman space, Math. Proc. Camb. Phil. Soc. 117 (1995), 513-523.
  40. Holomorphic Besov spaces on bounded symmetric domains II, Indiana Univ. Math. J. 44 (1995), 1017-1031.
  41. An application of Tauberian theorems to Toeplitz operators, J. Operator Theory 33 (1995), 353-361, with Boris Korenblum.
  42. Harmonic analysis on bounded symmetric domains, in the book `` Harmonic Analysis in China '' (Kluwer Academic Publishers, 1995), 287-307.
  43. Beurling type invariant subspaces of the Bergman spaces, J. London Math. Soc. (2) 53 (1996), 601-614, with H. Hedenmalm and B. Korenblum.
  44. Sub-Bergman Hilbert spaces on the unit disk, Indiana Univ. Math. J. 45 (1996), 165-176.
  45. A class of Toeplitz operators on the Hardy space, in the book `` Functional Analysis in China '' (Kluwer Academic Publishers, 1996), 366-373.
  46. Restriction of the Bergman shift to an invariant subspace, Quarterly J. Math. (2) 48 (1997), 519-532.
  47. Interpolating and recapturing in reproducing Hilbert spaces, Bull. Hong Kong Math. Soc. 1 (1997), 21-33.
  48. A class of operators associated with reproducing kernels, J. Operator Theory 38 (1997), 19-24.
  49. Maximal inner spaces and Hankel operators on the Bergman space, Integral Equations and Operator Theory 31 (1998), 371-387.
  50. Theory of Bergman Spaces, Springer, New York, 2000.
  51. Operators in Cowen-Douglas classes, Illinois J. Math. 44 (2000), 767-783.
  52. A sharp estimate for extremal functions, Proc. Amer. Math. Soc. 128 (2000), 2577-2583.
  53. Reducing subspaces for a class of multiplication operators, J. London Math. Soc. 62 (2000), 553-568.
  54. Schatten class composition operators on weighted Bergman spaces of the unit disk, J. Operator Theory 46 (2001), 173-181.
  55. A trace formula for multiplication operators on invariant subspaces of the Bergman space, Integral Equations and Operator Theory 40 (2001), 244-255.
  56. Inner and outer functions in Bergman spaces, in Proceedings of the International Conference on Function Theory (edited by E. Kwon, B. Choe, and H. Koo), 2001, Seoul, Korea, 47-56.
  57. Some differential and integral equations with applications to Toeplitz operators, with Young Joo Lee, Integral Equations and Operator Theory 44 (2002), 466-479.
  58. Reducing subspaces of weighted shift operators, Proc. Amer. Math. Soc. 130 (2002), 2631-2639, with M. Stessin.
  59. Generalized factorization in Hardy spaces and the commutant of Toeplitz operators, with M. Stessin, Canadian J. Math. 55 (2003), 379-400.
  60. Spectral properties of multiplication operators on invariant subspaces of the Bergman space, Complex Variables 48 (2003), 649-655.
  61. Sub-Bergman Hilbert spaces in the unit disk II, J. Funct. Anal. 202 (2003), 327-341.
  62. The root operator on invariant subspaces of the Bergman space, Illinois J. Math. 47 (2003), 1227-1242, with R. Yang.
  63. Comparing holomorphic gradients in the unit ball, preprint, 2003, incorporated into Spaces of Holomorphic Functions in the Unit Ball.
  64. BMO in the Bergman metric on the unit ball of C^n, preprint, 2003, incorporated into Spaces of Holomorphic Functions in the Unit Ball.
  65. Some characterizations of holomorphic Lipschitz spaces in the unit ball of C^n, preprint, 2004, incorporated into Spaces of Holomorphic Functions in the Unit Ball.
  66. Irreducible multiplication operators on spaces of analytic functions, J. Operator Theory 51 (2004), 377-385.
  67. Translating certain inequalities between Hardy and Bergman spaces, Amer. Math. Monthly 111 (2004), 520-525.
  68. Spaces of Holomorphic Functions in the Unit Ball, Springer, New York, 2005.
  69. Complemented invariant subspaces in Bergman spaces, J. London Math. Soc. 71 (2005), 467-480, with B. Korenblum.
  70. Bergman type projections on L^p spaces, Analysis in Theory and Applications 21 (2005), 157-165.
  71. Bergman Spaces and Related Topics in Complex Analysis, AMS Contemporary Mathematics 404, 2006.
  72. Composition operators on embedded disks, J. Operator Theory 56 (2006), 423-449, with M. Stessin.
  73. Composition operators induced by symbols defined on a polydisk, J. Math. Anal. Appl. 319 (2006), 815-829, with M. Stessin.
  74. A class of integral operators on the unit ball of C^n, Integral Equations and Operator Theory 56 (2006), 71-82, with O. Kures.
  75. A sharp norm estimate of the Bergman projection on L^p spaces, Contemporary Mathematics 404 (2006), 199-205.
  76. The Mobius invariance of Besov spaces on the unit ball, in Complex Analysis and its Applications (Y. Wang, S. Wu, H. Wulan, and L. Yang, editors), World Scientific Publishing Co., 2006, 328-337.
  77. Operator Theory in Function Spaces (second edition), AMS, 2007.
  78. A class of Mobius invariant function spaces, Illinois J. Math. 51 (2007), 977-1002.
  79. Compact composition operators on Bergman spaces of the unit ball, Houston J. Math. 33 (2007), 273-283.
  80. Derivative-free characterizations of $Q_K$ spaces, J. Australia Math. Soc. 82 (2007), 283-295, with Hasi Wulan.
  81. Lacunary series in $Q_K$ spaces, Studia Math. 178 (2007), 217-230, with Hasi Wulan.
  82. Schatten class Toeplitz operators on weighted Bergman spaces of the unit ball, New York J. Math. 13 (2007), 299-316.
  83. Characterizations of Bergman spaces, in Function Spaces and Classes--Joensuu 2006, Univ. Joensuu Dept. Phys. Math. Rep. Ser. 12 (2007), 79-88.
  84. Bloch and BMO functions in the unit ball, Complex Variables 53 (2008), 1009-1019, with Hasi Wulan.
  85. Q_K spaces via higher order derivatives, with Hasi Wulan, Rocky Mountain J. Math. 38 (2008), 329-350.
  86. Theory of Bergman spaces on the unit ball, Memoires de la SMF 115 (2008), 103 pages, with R. Zhao.
  87. New characterizations of Bergman spaces, Ann. Acad. Sci. Fen. 33 (2008), 87-99, with Miroslav Pavlovic.
  88. Integral operators induced by the Fock kernel, Integral Equations and Operator Theory 60 (2008), 217-236, with Milutin Dostanic.
  89. Compactness of Hankel operators on Hardy-Sobolev spaces of the polydisk, J. Operator Theory 61 (2009), 301-312, with Patrick Ahern and Hassan Youssfi.
  90. Lipschitz type characterizations for Bergman spaces, Canadian Math. Bull. 52 (2009), 613-626, with Hasi Wulan.
  91. A characterization of Bergman spaces on the unit ball of $C^n$, Glasgow Math. J. 51 (2009), 315-330, with Songxiao Li, Hasi Wulan, and Ruhan Zhao.
  92. Composition operators on the polydisk induced by smooth symbols, with H. Koo and M. Stessin, J. Funct. Anal. 254 (2008), 2911-2925.
  93. Addendum to "New characterizations of Bergman spaces", Ann. Acad. Sci. Fenn. 34 (2009), 315-317, with Miroslav Pavlovic.
  94. Compact composition operators on BMOA and the Bloch space, Proc. Amer. Math. Soc. 137 (2009), 3861-3868, with Hasi Wulan and Dechao Zheng.
  95. A characterization of Bergman spaces on the unit ball of $C^n$, II, with Songxiao Li and Hasi Wulan, Canad. Math. Bull. 55 (2012), 146–152.
  96. Holomorphic mean Lipschitz spaces and Hardy Sobolev spaces on the unit ball, with H.R. Cho, Complex Variables and Elliptic Equations 57 (2012), 995-1024.
  97. Toeplitz operators on the Fock space, Integral Equations and Operator Theory 66 (2010), 593-611, with Josh Isralowitz.
  98. A sharp norm estimate for weighted Bergman projections on the minimal ball in $C^n$, New York J. Math. 17 (2011), 101-112, with Jocelyn Gonessa.
  99. Volume integral means of holomorphic functions, Proc. Amer. Math. Soc. 139 (2011), 1455-1465, with Jie Xiao.
  100. Analyticity of a joint spectrum via the determinant, New York J. Math. 17 (2011), 39-44, with Michael Stessin and Rongwei Yang.
  101. Fock-Sobolev spaces and their Carleson measures, J. Funct. Anal. 263 (2012), 2483-2506, with H.R. Cho.
  102. Analysis on Fock Spaces, Springer (GTM 263), New York, 2012.
  103. Sums of products of Toeplitz and Hankel operators on the Dirichlet space, with Young Joo Lee, Integral Equations and Operator Theory 71 (2011), 275–302.
  104. Logarithmic convexity of area integral means for analytic functions, Math. Scand. 114 (2014), 149-160, with Chunjie Wang.
  105. An integral representation for Besov and Lipschitz spaces, to appear in J. Australian Math. Soc..
  106. Invariance of Fock spaces under the action of the Heisenberg group, Bulletin des Sciences Mathematiques 135 (2011), 467-474.
  107. Maximum zero sequence for Fock spaces, preprint, 2011. (not for publication)
  108. Hardy 空间和 Bergman 空间之间不等式的转换, 数学译林, 2011 年第 30 卷第 2 期。
  109. Zero-based subspaces and quasi-invariant subspaces of the Bargmann-Fock space, Sci. China Math. 55 (2012), 1779-1796, with S. Hou, S. Wei, and D. Zheng.
  110. Products of Toeplitz operators on the Fock space, with Hong Rae Cho and Jung-Do Park, Proc. Amer. Math. Soc. 142 (2014), 2483–2489.
  111. Boundedness and compactness of operators on the Fock space, with Guangfu Cao and Xiaofeng Wang, Integral Equations and Operator Theory 77 (2013), 355-370.
  112. Frames and operators in Schatten classes, to appear in Houston J. Math., with Hu Bingyang and Le Hai Khoi.
  113. Circle packing and interpolation in Fock spaces, with Daniel Stevenson, to appear in Contemporary Mathematics (Proceedings of the International Conference on Complex Analysis and Dynamical Systems VI).
  114. BMO and Hankel operators on Fock-type spaces, with Guangfu Cao and Xiaofeng Wang, to appear in J. Geometric Analysis.
  115. Logarithmic convexity of area integral means for analytic functions II, with Chunjie Wang and Jie Xiao, to appear in J. Australian Math. Soc..
  116. Geometric spectral theory for compact operators, with I. Chagouel and M. Stessin, to appear in Trans. Amer. Math. Soc..
  117. Balayage for the Bergman space, Complex Var. and Elliptic Equ. 59 (2014), no. 12, 1775–1782, with Hasi Wulan and Jun Yang.
  118. Carleson measures and balayage for Bergman spaces of strongly pseudoconvex domains, preprint, 2014, with Zhangjian Hu and Xiaofen Lv.